MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; PUMP,FEEDING,ENTERAL,ENTRAFLO,PURCHASE

MEDLINE INDUSTRIES, LP MEDLINE; PUMP,FEEDING,ENTERAL,ENTRAFLO,PURCHASE
Catalog Number ENT199235
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, the "pump was set to deliver 480cc over 2 hours and a total of 480cc was put in the bag.After the dose limit of 480cc was reached there was still approximately 70cc left in the bag, the total 480cc wasn't delivered to the patient." the customer reports there was no medical intervention or treatment required for the patient.No additional information at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, the "pump was set to deliver 480cc over 2 hours and a total of 480cc was put in the bag.After the dose limit of 480cc was reached there was still approximately 70cc left in the bag, the total 480cc wasn't delivered to the patient." the customer reports there was no medical intervention or treatment required for the patient.

Brand Name
MEDLINE
Common Device Name
PUMP,FEEDING,ENTERAL,ENTRAFLO,PURCHASE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key24491538
Report Number1417592-2026-00170
Device Sequence Number12035045
Product Code LZH
UDI-Device Identifier10888277420045
UDI-Public10888277420045
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K891575
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENT199235
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown